Semiparametric Bayesian inference in smooth coeffecient models

Koop, Gary, Tobias, Justin L. . Journal of Econometrics 2006. 134 (1) :283-315

Locate this article in:

Bibtex

@article{CIS-218102,
  Author = {Koop, Gary and Tobias, Justin L.},
  Title = {Semiparametric Bayesian inference in smooth coeffecient models},
  Journal = {Journal of Econometrics},
  Volume = {134},
  Number = {1},
  Year = {2006},
  Pages = {283--315},
  Keywords = {Bayesian econometrics, Semiparametric regression}
}

Similar articles